# SDR 20000503SH015

- Difficulty date: May 3, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING LOWER EXTERIOR SKIN AT APPROXIMATE STA 1030 ON RT SIDE OF KEEL BEAM HAS AN AREA 1 INCH BY 2 INCH WITH SEVERE CORROSION.  REPAIRED PER ECRA 479-57-127-2 REV B.  (X)
